# SDR REXA2016112602303

- Difficulty date: November 26, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 22,459 hours, 14,737 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO O2 MASK RED INFLATION TAB BROKEN. SWAPPED F/O O2 MASK WITH OBSERVER REF AMM 35-11-12. DEFERRED OBSERVERS O2 SYSTEM REF MEL 35-10-1. PLACARD INSTALLED ENTERED INTO MM02 PER MOC 96045.  R&R OBSERVERS O2 MASK IAW AMM 35-31-04. OPS CHECK GOOD. MMO2 UPDATED PLACARD REMOVED.
